Announcement

Collapse
No announcement yet.

Complex illness

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Eccles
    replied
    Thank you Misque. I can't take any form of mint as I'm doing the Guaifenesin protocol for M.E. & fibromyalgia & mint prevents it from working. I hope others can benefit from your advice tho'.

    Leave a comment:


  • Kara29
    replied
    Mishque,

    I'm glad you found what works for you. Very Interesting. I am always looking for new ways to cope with my pain.

    Kara

    Leave a comment:


  • Mishque
    replied
    Hi Kara,

    Eckhart Tolle is a counsellor and spiritual teacher. His books help you to look outside your pain and live in the now. I guess his ideas are very similar to buddism. Two books of his "Stillness Speaks" and "The Power of Now" have been of great help to me coming to terms with my illnesses and my pain and in a way given me peace inside. I havent actually looked at them for a while but his words did help me get through an operation because I couldnt have the medication to put me to sleep.

    His books are very deep but very meaningful.

    Kind regards
    Mishque

    Leave a comment:


  • Kara29
    replied
    Tolle

    Mishque,

    What are Tolle books?

    Kara

    Leave a comment:


  • Mishque
    replied
    By the way Eccles,

    Have you tried taking Peppermint Oil tablets. They are very good for stomach cramps and are supposed to help to eliminate stones. I take one before every meal and they do seem to ease off the pain a little.

    Diet is supposed to help too so I guess that's my next port of call after the homeopath.

    Just a thought.

    Best wishes
    Mishque

    Leave a comment:


  • Mishque
    replied
    Hi Eccles,

    Thank you for your kindness. I really am hoping the homeopath will be able to help. I will definitely let you know if I find something that works.

    Losec is the trade name for Omeprazole. Its a gastro-resistant tablet used for heartburn, reflux, indigestion and ulcer prevention. I just take them when my stomach is really bad. You have to get them on prescription though.

    As for your doctor, she really doesnt sound too good. You really need someone who understands, it makes life a little easier then. Paracetamol just upsets my bowels but certainly doesnt do anything for the pain. As you say you might just as well take smarties!

    Best wishes
    Mishque.

    Leave a comment:


  • Mishque
    replied
    Hi Kara,

    I try very hard to keep cheerful and not look further than today. It makes everything easier to handle then. I have read a lot of "Tolle" books which I have found most comforting and have helped me cope with the pain in a strange kind of way. I cant say I dont fall occasionally when it all gets a little too much but I do try to find the positive out of the negative.

    Life is hard but we have to make the best of what little we have and then hopefully one day the sun will shine. Either that or someone will just take me away in a little white van!

    Best wishes
    Mishque

    Leave a comment:


  • Eccles
    replied
    What is Losec? Can you buy it in the UK? I'm sorry you can't take pain killers Misque, that must be awful.

    My new GP won't prescribe me Co-Proximal; her English is very poor & she's never heard of IC. She thinks Paracetamol (Tylenol?) will work for bladder & kidney stone pain - I might as well take Smarties.

    Good luck with the homeopath, let us know if s/he finds anything that helps you.

    Leave a comment:


  • Kara29
    replied
    Interesting Information Ladies. I'm not familiar with any of this stuff. Thanks for explaining it. You have a great attitude Mishque.

    Kara

    Leave a comment:


  • Mishque
    replied
    Hi Eccles,

    Thank you for the ME bit. I can never remember it!

    That may explain why I have blood in my urine as I take a lot of Ibuprofen. Its possible that I have kidney stones too. I will have to wait and see on that one. You can still get co-proximal if your doctor supports the fact that nothing else helps you. A friend of mine has just started taking it again as it was the only thing that helped with her problems. So I would ask, you may be lucky.

    As for Gabapentin and Pregabalin, I tried both when this all first begun but unfortunately cannot cope with the side effects even on a 12mg dosage. All these kind of drugs including Amitriptaline I cannot take, even on minute doses. A quarter of a tablet knocks me out for at least 24 hours which is no good when you have life to get on with. On both of the drugs I felt like I was on cloud nine and could not function. Oh it solved the nerve problem by making you so dosey you didnt notice it!!! I am much better off not taking them because at least I can cope with every day life, albeit slowly.

    I also tried Prelief but it did nothing for me at all unfortunately. I do use Losec when things get too bad.

    I have become so sensitive to everything that I have become very hard to treat. At least my doctor is very patient and does understand that I am not just being difficult but that I do have a big problem.

    I am working with a Homeopath at the moment to see if they can help me so I am hoping!

    All we can do is live in the "Now" and keep smiling. One day the doctors will find an answer to all our problems.

    Best wishes
    Mishque

    Leave a comment:


  • Eccles
    replied
    M.E. is myalgic encepphalomyelitis. I'm in the UK too & have severe ME., fibro & I.C. ( no vv, but I do have kidney stones). I agree with you that the doctor's never look at the whole picture, they just look at us in bits. The only pain killer that works for me, Co-Proximal, has now been banned by the government.

    Ibuprofen is very acidic - don't take it, it will make your IC much worse! It makes my bladder bleed & drives my IC crackers.

    I take Prelief with food to alkalise it, & am following the Guaifenesin protocol for the ME & fibro. My urologist is talking of Botox for the IC.

    Have you tried Gabapentin?

    Leave a comment:


  • Mishque
    replied
    Hi Charisse,

    Sorry I havent replied sooner but I have been very poorly and havent been able to sit at the computer. Please forgive me.

    ME is the new word for Chronic Fatigue Syndrome, the M and the E stand for some new words but I cannot remember them right now as they are quite long.

    I am sorry to hear about all your troubles. I too have a lot of acid. Whatever I do, nothing seems to calm it down. I have Institital Cystitis most of the time which is really uncomfortable but there isnt much I can do. I also have IBS and the allergy problem. In fact it is getting to the point when I cant take many medicines at all. All I take is Ibuprofen as all the other painkillers just knock me out and then I cannot function at all.

    I am waiting to go into hospital to have my bladder examined as I keep getting urine infections and none of the antibiotics seems to be working. The trouble is every time they give me a date, I am not well enough to go in. It is most frustrating!!!

    I havent tried Atarax. What is it for exactly?

    The photo looks lovely and you look very happy. Its nice to see. These illnesses are so painful and upsetting and its hard to cope every day. But we must keep smiling.

    Kind regards
    Mishque

    Leave a comment:


  • Kara29
    replied
    not sure what ME is referring to.

    Leave a comment:


  • Charisse
    replied
    What is ME? I am sorry to hear you suffer from so many illness. I have the same problem. I have Gastroparesis (delayed gastric emptying), Fibromyalgia, IC, IBS, anxiety, allergies, over-production of stomach acid and reflux (both from my stomach into esophagus and bile refluxes into my stomach as well). Because of all these I also suffer from depression at times! I have also wondered why my stomach produces so much acid? It's obviously not normal. I was having bad diarrhea before getting on stomach acid medication becuse the acid was just running right through me. I have heard that there is a connection to mast cells and allergies and production of acid in your body so maybe this is why? Have you tried Atarax? I don't take any painkillers other than Ibuprofren maybe once or twice a week.

    Leave a comment:


  • Mishque
    replied
    Hi Christina,

    Yes I have looked around but there are none within my area that are both doctor and herbalist. They dont have many of these doctors on the NHS and they are too expensive in the UK to pay for on a private basis. However, I have just contacted a homeopath to see if she can help me but she is not a doctor.

    Anything is worth trying just to get rid of a little of the pain.

    Thank you for writing.

    Kind regards
    Pauline

    Leave a comment:

Working...
X